AMS eContent Search Results
Matches for: msc=(32A25) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 42 found      Go to page: 1 2

[1] Purvi Gupta. Convex floating bodies as approximations of Bergman sublevel sets on tube domains. Proc. Amer. Math. Soc. 145 (2017) 4385-4396.
Abstract, references, and article information   
View Article: PDF

[2] Shoo Seto. Bergman kernel asymptotics through perturbation. Contemporary Mathematics 681 (2017) 179-184.
Book volume table of contents   
View Article: PDF

[3] Turgay Bayraktar. Asymptotic normality of linear statistics of zeros of random polynomials. Proc. Amer. Math. Soc. 145 (2017) 2917-2929.
Abstract, references, and article information   
View Article: PDF

[4] Željko Čučković and Yunus E. Zeytuncu. Mapping properties of weighted Bergman projection operators on Reinhardt domains. Proc. Amer. Math. Soc. 144 (2016) 3479-3491.
Abstract, references, and article information   
View Article: PDF

[5] Debraj Chakrabarti and Yunus E. Zeytuncu. $L^p$ mapping properties of the Bergman projection on the Hartogs triangle. Proc. Amer. Math. Soc. 144 (2016) 1643-1653.
Abstract, references, and article information   
View Article: PDF

[6] Zbigniew Błocki. Bergman kernel and pluripotential theory. Contemporary Mathematics 644 (2015) 1-10.
Book volume table of contents   
View Article: PDF

[7] Atsushi Yamamori. A generalization of the Forelli-Rudin construction and deflation identities. Proc. Amer. Math. Soc. 143 (2015) 1569-1581.
Abstract, references, and article information   
View Article: PDF

[8] Bo-Yong Chen. Weighted Bergman spaces and the $\partial-$equation. Trans. Amer. Math. Soc. 366 (2014) 4127-4150.
Abstract, references, and article information   
View Article: PDF

[9] A.-K. Herbig, J. D. McNeal and E. J. Straube. Duality of holomorphic function spaces and smoothing properties of the Bergman projection. Trans. Amer. Math. Soc. 366 (2014) 647-665.
Abstract, references, and article information   
View Article: PDF

[10] Lev Aizenberg and Alekos Vidras. Duality and the Class of Holomorphic Functions Representable by Carleman's Formula. Contemporary Mathematics 591 (2013) 1-24.
Book volume table of contents
View Article: PDF

[11] Yunus E. Zeytuncu. $L^p$ regularity of weighted Bergman projections. Trans. Amer. Math. Soc. 365 (2013) 2959-2976.
Abstract, references, and article information   
View Article: PDF

[12] Xu Wang. Bergman completeness is not a quasi-conformal invariant. Proc. Amer. Math. Soc. 141 (2013) 543-548. MR 2996958.
Abstract, references, and article information   
View Article: PDF

[13] Tomoyuki Hisamoto. Restricted Bergman kernel asymptotics. Trans. Amer. Math. Soc. 364 (2012) 3585-3607.
Abstract, references, and article information   
View Article: PDF

[14] Nikolai Nikolov, Peter Pflug and Włodzimierz Zwonek. Estimates for invariant metrics on $\mathbb C$-convex domains. Trans. Amer. Math. Soc. 363 (2011) 6245-6256. MR 2833552.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Dariush Ehsani. The Bergman projection and weighted $C^{k}$ estimates for the canonical solution to the $\bar{\partial}$ problem on non-smooth domains. Trans. Amer. Math. Soc. 363 (2011) 3959-3975. MR 2792975.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Jong-Do Park. New formulas of the Bergman kernels for complex ellipsoids in $\mathbb {C}^2$. Proc. Amer. Math. Soc. 136 (2008) 4211-4221. MR 2431034.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Renata Otáhalová. Weighted reproducing kernels and Toeplitz operators on harmonic Bergman spaces on the real ball. Proc. Amer. Math. Soc. 136 (2008) 2483-2492. MR 2390517.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Håkan Hedenmalm and Serguei Shimorin. On the universal integral means spectrum of conformal mappings near the origin. Proc. Amer. Math. Soc. 135 (2007) 2249-2255. MR 2299502.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] P. Ahern and E. H. Youssfi. Hankel operators with unbounded symbols. Proc. Amer. Math. Soc. 135 (2007) 1865-1873. MR 2286098.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Marcus Sundhäll. Trace class criteria for bilinear Hankel forms of higher weights. Proc. Amer. Math. Soc. 135 (2007) 1377-1388. MR 2276646.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Bo-Yong Chen. On the Bergman metric of pseudoconvex domains in a complex projective space. Proc. Amer. Math. Soc. 134 (2006) 139-148. MR 2170553.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Nikolai Nikolov and Peter Pflug. Behavior of the Bergman kernel and metric near convex boundary points. Proc. Amer. Math. Soc. 131 (2003) 2097-2102. MR 1963755.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Siqi Fu. Transformation formulas for the Bergman kernels and projections of Reinhardt domains. Proc. Amer. Math. Soc. 129 (2001) 1769-1773. MR 1814109.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Xiaoqin Wang. The finite part of singular integrals in several complex variables . Trans. Amer. Math. Soc. 337 (1993) 771-793. MR 1120777.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Mei-Chi Shaw. Optimal H\"older and $L\sp p$ estimates for $\overline\partial\sb b$ on the boundaries of real ellipsoids in ${\bf C}\sp n$ . Trans. Amer. Math. Soc. 324 (1991) 213-234. MR 1005084.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] John N. McDonald. An extreme absolutely continuous ${\rm RP}$-measure . Proc. Amer. Math. Soc. 109 (1990) 731-738. MR 1017849.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] So-Chin Chen. Real analytic boundary regularity of the Cauchy kernel on convex domains . Proc. Amer. Math. Soc. 108 (1990) 423-432. MR 1000149.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Kenzō Adachi. Extending $H\sp p$ functions from subvarieties to real ellipsoids . Trans. Amer. Math. Soc. 317 (1990) 351-359. MR 946214.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Boo Rim Choe. Projections, the weighted Bergman spaces, and the Bloch space . Proc. Amer. Math. Soc. 108 (1990) 127-136. MR 991692.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] François Trèves. Homotopy formulas in the tangential Cauchy-Riemann complex. Memoirs of the AMS 87 (1990) MR 1028234.
Book volume table of contents   


Results: 1 to 30 of 42 found      Go to page: 1 2